# SDR Y2PA2022102522064

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND THE FUSELAGE FRAME AT F.S. 110 LH CRACKED BELOW FLIGHT DECK WINDOW  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN VERIFIED CRACKED FRAME. THEY CUTOUT CRACKED SECTION OF FRAME SECTION IAW DC9/MD80 SRM 51-70-5. THEY FORMED FRAME REPAIR SECTION FROM .063” 7075-0 AND REPAIR DOUBLER FROM .071” 7075-0 IAW DC9/MD80 SRM 51-10-2 AND 51-70-5. HEAT TREATED REPAIR PARTS FROM 0 TO T6. THEY DRILLED, DEBURRED, AND TREATED AND PRIMED FORMED FRAME REPAIR SECTION AND REPAIR DOUBLER IAW DC9/MD 80 SRM 51-10-3. THEY INSTALLED FRAME REPAIR SECTION AND REPAIR DOUBLER ON FRAME AT STATION 110 LH BELOW FLIGHT DECK WINDOW IAW DC9/MD80 SRM 51-70-5 FIG. 1 AND SRM 51-30-5
